HOME
ABOUT US
EVENTS & NEWS
RESEARCH GROUP
GRADUATE STUDENTS
VISITORS
COURSES
SEMINARS
CONFERENCES
LECTURES
GETTING HERE
USEFUL LINKS
 

 

Honggang Xia ĺգ

Curriculum Vitae

Family name and given name

Family name: Xia; given name: Honggang

Address

School of Mathematics
Shandong University
Jinan, Shandong 250100
P. R. China
Email: xia(at)sdu.edu.cn

Education

Ph.D.: Ohio-State University, 2006
M.S.: Peking University, 2000
B.S.: Tsinghua University, 1997

Professional Positions

2010-present: Associate Professor, Shandong University
2006-2010: Lecturer, Shandong University

Research Interests

Automorphic forms, Elliptic curves, L-functions

Grants

2006-present: Young Scholars Foundation, by the School of Mathematics and                        System Sciences, Shandong University

Publications

[3] (With G.S. L) Note on divisor function for quaternion algebras, Journal of      number theory, 130 (2010), 2147-2156.
[2] On L^2 norms of holomorphic cusp forms, Journal of Number Theory, 2007       Vol.124 (2), p. 325-327.
[1] On zeros of cubic L-functions, Journal of Number Theory, 2007 Vol. 124 (2),
      p. 415-428.
 
[Back]     
 
Copyright © 2007 All rights reserved, Number Theory in Shandong University